# SDR ASAA2025101761713

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 47,513 hours, 14,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WHEN EMERGENCY LIGHT SWITCH IN ARMED POSITION. GROUNDED - YES. C/W EMERGENCY LIGHT OPS CK+ NO DEFECTS NOTED REF AMM 33-51-00. SEAMC WILL NOTIFIED.
